MathSciNet Relay Station
MathSciNet bibliographic data
MR1260113 (95b:58127) 58F23 (30D05 58F12)
Stallard, Gwyneth M. The Hausdorff dimension of Julia sets of meromorphic functions. J. London Math. Soc. (2) 49 (1994), no. 2, 281–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement